# SDR 2009FA0000646

- Difficulty date: July 1, 2009
- Submitted: July 22, 2009
- Operation: General aviation
- Aircraft: N61423
- Make and model: Cessna A185F
- Aircraft serial: 18504180
- Aircraft time: 11,494 hours
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Alternator
- Part number: DOFF10300BR
- Part serial: I070702
- Condition: Damaged
- Location: Engine
- Part time: 162 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ALTERNATOR CASE HALVES LOOSE DURING INSP.  CASE BOLTS WERE SAFETY WIRED.  REPLACED UNDER WARRANTY.
